# SDR AUS20030532

- Difficulty date: May 23, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Mcauly 2A34C*
- System (JASC): 2140 · Heating System
- Part: Solenoid
- Part number: AO2060019
- Condition: Faulty
- Location: Heating System
- Part time: 2 cycles
- Component: Heating System
- Component part number: B4500
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HEATER LEAKING FUEL FROM CASE DRAIN.  INVESTIGATION FOUND THAT THE SOLENOID HAD NOT CLOSED AFTER THE HEATER WAS LAST USED.
